Journal Article

New characterization of controllability via stabilizability and Riccati equation for LTV systems

V. N. Phat and Q. P. Ha

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 4, pages 419-429
Published in print December 2008 | ISSN: 0265-0754
Published online September 2008 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnn007
New characterization of controllability via stabilizability and Riccati equation for LTV systems

Show Summary Details

Preview

This paper presents a new characterization of controllability via stabilizability and Riccati equation for linear time-varying systems. An equivalence is given between the global null controllability, complete stabilizability and the existence of the solution of some appropriate Riccati differential equation.

Keywords: linear time-varying systems; controllability; stabilization; Riccati equation

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.